Integrals associated with Ramanujan and elliptic functions

Research output: Contribution to journalArticlepeer-review

Abstract

We evaluate in closed form certain classes of infinite integrals containing trigonometric and hyperbolic trigonometric functions in their integrands. Although not apparent, the integrals are related to Jacobian elliptic functions, in particular, to theorems found in Ramanujan’s notebooks. One of our evaluations answers a question first posed by M. E. H. Ismail.

Original languageEnglish (US)
Pages (from-to)369-389
Number of pages21
JournalRamanujan Journal
Volume41
Issue number1-3
DOIs
StatePublished - Nov 1 2016

Keywords

  • Definite integrals
  • Jacobian elliptic functions
  • Ramanujan’s notebooks

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Integrals associated with Ramanujan and elliptic functions'. Together they form a unique fingerprint.

Cite this